Lösung von zwei verwandten Integralgleichungssystemen.

Karl Nickel

Mathematische Zeitschrift (1953)

  • Volume: 58, page 49-62
  • ISSN: 0025-5874; 1432-1823

How to cite


Nickel, Karl. "Lösung von zwei verwandten Integralgleichungssystemen.." Mathematische Zeitschrift 58 (1953): 49-62. <http://eudml.org/doc/169335>.

author = {Nickel, Karl},
journal = {Mathematische Zeitschrift},
keywords = {integral equations, integral transforms},
pages = {49-62},
title = {Lösung von zwei verwandten Integralgleichungssystemen.},
url = {http://eudml.org/doc/169335},
volume = {58},
year = {1953},

AU - Nickel, Karl
TI - Lösung von zwei verwandten Integralgleichungssystemen.
JO - Mathematische Zeitschrift
PY - 1953
VL - 58
SP - 49
EP - 62
KW - integral equations, integral transforms
UR - http://eudml.org/doc/169335
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.